MAUDE Adverse Event Report: CORIN LTD TRINITY; ACETBULAR SYSTEM WITH HXLPE LINERS

CORIN LTD TRINITY; ACETBULAR SYSTEM WITH HXLPE LINERS
Model Number 104.3605
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Trinity revision of the ecima liner and biolox delta ceramic head after 4 months and 18 days due to dislocation from a subsided paragon stem.
 
Additional Manufacturer Narrative
(b)(4) initial report.The following additional information was requested from the reporter: post primary and pre revision x-rays.Operative notes (primary and revision).Patient activity level and medical history.Did the patient follow correct post-op protocol? what was the patient doing at the time of the dislocation? did the patient experience any trips / falls or other trauma post primary surgery? what was implanted at the revisions? an update on the patient post revision.The appropriate device details have been provided, and the relevant device manufacturing and sterilisation records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa.However, this event occured outside the usa.The submission of this report does not constitute an admission that the device reporting entities representative or distributor caused or contributed to this event.
 
Additional Manufacturer Narrative
Per-(b)(4) final report.The following additional information was requested from the reporter: - post primary and pre revision x-rays - operative notes (primary and revision) - patient activity level and medical history - did the patient follow correct post-op protocol? - what was the patient doing at the time of the dislocation? - did the patient experience any trips / falls or other trauma post primary surgery? - what was implanted at the revisions? - an update on the patient post revision.This information was not provided and thus the scope of the investigation was limited.The appropriate device details were provided and the relevant device manufacturing records have been identified and reviewed.All parts associated with these records conformed to material and dimensional specification at the time of manufacture.Based on the available information, no further investigation can be conducted and the root cause of the reported dislocation could not be determined.Therefore, this case is now considered closed, however, should any additional information be provided then this case may be re-opened for further investigation.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa.However, this event occured outside the usa.The submission of this report does not constitute an admission that the device reporting entities representative or distributor caused or contributed to this event.
 
Event or Problem Description

Brand Name
TRINITY
Common Device Name
ACETBULAR SYSTEM WITH HXLPE LINERS
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key22911727
Report Number9614209-2025-00569
Device Sequence Number9047953
Product Code LZO
UDI-Device Identifier05055196964389
UDI-Public05055196964389
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K110087
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number104.3605
Device Catalogue NumberN/A
Device Lot Number586333
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer08/18/2025
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRINITY ECIMA LINER: 322.03.636, (B)(6).; TRINITY ECIMA LINER: 322.03.636, (B)(6).
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age44 YR
Patient SexFemale